# SDR IPXA2572794

- Difficulty date: April 6, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 20,334 hours, 13,338 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200348
- Part serial: 000654
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, RT WING INBD MAIN FLAP INBD LOWER SKIN HAS DENTED AREA.     REPAIRED FLAP IAW SRM 57-53-01 AND 51-70-102R FIG 203.
